testicle pain question
- 02-24-2013, 11:58 PM
testicle pain question
I am currently taking a natural test booster, Pharmafreak Test Freak, it is not apart of any PCT or anything of that nature. I have tried test freak one other time before and both times about 10-14 days in my testicles start hurting like no other. I figured one of you guys may have some idea as to why it's happening. Its supposed to be all natural and is sold in major retailers so I would imagine there isn't any "grey area" ingredients. I went to the doctor the first time and he said I had Epididymitis and gave me some antibiotics and it went away. I thought that hey maybe it was just a coincidence but I tried test freak again and I'm around 12 days into it and my testicles are throbbing again. I was wondering if anybody knew anything about test freak or have heard of any natural test booster causing testicle pain?
I am new to the forum and apologize if this is posted in the wrong area.
Thanks in advance for any thoughts or ideas.
- 02-25-2013, 12:31 AM
I also respond strongly to test boosters (at least ones with DAA). I have had swelling and pain and been scared so I just take way less than most people do.
And lay the wife a lot to make sure the pipes don't get backed up because your spermatogenesis is probably way up. Or jack off. Whatever is available to you.
Other than that, I have no idea how to help.
- 02-25-2013, 09:42 AM
Its 4 pills at bed time. do you think splitting them up 2 in the morning and 2 at bed time would help? Or should I just cut the doses in half and extend the bottle? I thought it may because I am "backed up" but even ejaculating 2-4 times a day little. The only plus side is this time I recognized the feeling before it got too out of hand and stopped taking it. I e-mailed PharmaFreak to get their opinions but am waiting for a reply; I can't imagine a natural test booster of just herbs and such to cause testicle discomfort but everybody's different.
02-26-2013, 03:11 AM
I feel like I get testicular pain anytime their function changes. When I start getting shutdown on cycle they ache, when they start coming back in PCT they ache. Test booster. Ache...
I would definitely split the dose or cut it in half. If there's a real problem you don't want to cause a permanent issue.
02-26-2013, 07:17 AM
I spoke to Pharma freak and they said there's nothing in it that should cause any type of testicle issue and suggested I discontinue use immediately. I stopped using it on Saturday and they're feeling better. If they still ache by next week I'll be heading to the doctor. The strange thing is the time I did use a hormone I had no testicle pain at all and something "natural" lights me up.
who knows... I appreciate your insight.
Similar Forum Threads
- By Monstruoso in forum Training ForumReplies: 3Last Post: 04-28-2008, 03:36 AM
- By seraph in forum Male Anti-Aging MedicineReplies: 19Last Post: 04-10-2007, 01:11 PM
- By seraph in forum AnabolicsReplies: 10Last Post: 04-09-2007, 06:55 PM
- By lowesclubmake in forum Male Anti-Aging MedicineReplies: 7Last Post: 04-04-2007, 11:50 AM
- By burnuphard in forum AnabolicsReplies: 3Last Post: 07-22-2005, 01:07 AM